# SDR UIEA2020041300740

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,060 hours, 17,519 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE AFT EQ EXH FAN 2.( AFT EQ EXH FAN 2 TEST PROCEDURED RUN PER AMM 21-58-41. STATUS MSG CLEARED. OK FOR SERVICE, TESTED OK. )
